# SDR E4EB2015120914

- Difficulty date: June 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MAIN CARGO DOOR, FWD UPPER HINGE FITTING, FOUND CORROSION ON OUTER SKIN INTERNAL SURFACE.  BLENDED AREA, BLEND OUT OF LIMITS, CUT OUT DAMAGED AREA.  HFEC SURFACE & OPEN HOLE INSPECTION.  ACCOMPLISHED REPAIR IAW EA 008-5230-38-A6016.
